Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Getting blurred vision and wavy feeling in legs after acoustic neuroma treatment. Prescribed vibrania. Worrisome

hello doctor my father is having acoustic neuroma and is under going treatment and last few days he is having certain problem like blurred vision , legs waving and evrything around him seems to be he has consulted one of the neurologist he has prescribed him vibrania capsule so i would like to know what is its use what is the problem... reply soon thanks
Asked On : Thu, 7 Feb 2013
Answers:  2 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
welcome to healthcaremagic,
from the description of the symptoms, it might be the tumor is spreading to the eye causing the blurred vision,
acoustic neuroma itself can cause the waving of the legs and feeling dizzy, the treatment being prescribed to him could also be causing the effect.
would suggest visit his specialist to rule out the spread of the tumor.
vibrania capsules have been given to replenish the vitamins he might be losing due to the treatment
hoe tp have answered your query
wish your father a quick recovery.
Answered: Thu, 7 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Neera Kataria's  Response
Thanks, it is not mentioned what treatment is taken for acoustic neuroma? If there is a sizable lesion in the CP Angle and causing symptoms, the gold standred is surgery unless there are any contraindications for the same. Blurred vision can be because of the hydrocephalus associated with the Acoustic neuroma or because of raised intra cranial pressure from the tumour itself, or because of another lesion near the optic nerve.wavy legs is because of the imbalance due to cerebellar dysfunction in acoustic neuroma. Vibrania is of no use. please consult a neurosurgeon soon.
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor